The Annals of Statistics

Generalization of Block-Savits' Convolution Result

John Kitchin and Frank Proschan

Full-text: Open access

Abstract

The convolution result of Block and Savits is generalized.

Article information

Source
Ann. Statist., Volume 9, Number 2 (1981), 437.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345409

Digital Object Identifier
doi:10.1214/aos/1176345409

Mathematical Reviews number (MathSciNet)
MR606628

Zentralblatt MATH identifier
0475.62079

JSTOR
links.jstor.org

Subjects
Primary: 62N05: Reliability and life testing [See also 90B25]
Secondary: 62H05: Characterization and structure theory

Keywords
Convolution coefficient of variation exponential

Citation

Kitchin, John; Proschan, Frank. Generalization of Block-Savits' Convolution Result. Ann. Statist. 9 (1981), no. 2, 437. doi:10.1214/aos/1176345409. https://projecteuclid.org/euclid.aos/1176345409


Export citation